# SDR GLBA96017

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UE
- Make and model: Beech 1900C
- Aircraft serial: UC96
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Frozen
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ESC - CREW REPORTED, THE GEAR HANDLE LIGHT REMAINED ILLUMINATED AFTER GEAR WAS SELECTED UP.  CREW ELECTED AN AIR TURN BACK FOLLOWED BY AN UNEVENTFUL LANDING.  MAINTENANCE THAWED ICE FROM GEAR UPLOCK SWITCHES.  SYSTEM OPS CHECK GOOD.  (M)
